# SDR CALA2022051101211

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 71,967 hours, 29,819 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Rh Aft Emer Exti
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-52-4-6031) RH AFT EMERGENCY EXIT DOOR HAS CRACK AT LH LOAD TRANSMITTING PROFIL. DOT NO. 17-46() REMOVED AND INSTALLED NEW SEGMENT ANGLE (P/N: D5227902620451) IA W SRM 51-42-11. REMOVED AND REINSTALLED BRACKET SUPPORT (FOR ACC ESS) IAW SRM 51-42-11. EMP# V934344 WORK ACCOMPLISHED AT ST ENGI NEERING AEROSPACE OF MOBILE AT BFM ON NR# 0029815.
